# SDR AWXA200500023

- Difficulty date: January 2, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A 3 INCH CRACK WAS FOUND IN FUSELAGE SKIN EXTENDING FROM RIVET HOLE AT BS 727C, STR 15 LT.  MAINTENANCE CUT OUT DAMAGE IN FUSELAGE AT BS 727C, STR 15 LT, PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER, DOUBLER, AND TRIPLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-01 FIG 229 PG 334-335.
